Wellbeing Retreats

T: +49 (0) 8823 18-0

Personal Wellbeing Retreats

The experiences and therapies available at Schloss Elmau enable you to boost your health, fitness and resilience with results-orientated programs and serenity. You can also curate your own Personal Wellbeing Retreat including soothing treatments, yoga, dance, Taiji, TCM, expert talks, sports in pristine nature, fitness training with a pro, great food and the healing power of classical music in concerts with the great artists of our time.

Lose Weight

A PWR to optimize weight and serenity with intermittent fasting between early dinner and late breakfast, spiroergometric analysis to optimize training intensity, expert talk on training and weight loss cuisine, Sports, Yoga and Fascia Training and a daily treatment (60 Minutes). We recommend to book a minimum of 7 nights.

Daily Schedule:
07:30 Morning Tea in your room
08:00 Sports
09:15 Expert Talk
10:00 Breakfast
11:00 Time Spa & Treatments
16:00 Yoga
18:00 Dinner Time

Get back into Shape

A PWR to get back into shape with sprioergometric analysis to recommend optimal training intensity, HIIT Training, cardio workout, Stretch & Relax with best of Yoga and Fascia Training, daily treatment (60 Minutes).

Daily Schedule:
07.00 Morning Tea in your room
08.00 Training with Pro
09.00 Cardio Workout
10.00 Breakfast
11:00 Morning Walk, Run or Swim
13.00 Lunch Time
14.00 Time for Spa & Treatments
16.00 Yoga
18.00 Dinner Time

Strengthen your Back

A PWR to relax and strengthen your back with backstroke swimming, functional back training, Stretch & Relax with the best of Yoga and Fascia training,daily  treatment (60 Minutes) and expert talk.

Daily Schedule:

08.00 Breakfast
09.00 Personal Training & Expert Talk
11.30 Power walking/swimming
12.30 Treatment Time
13.30 Lunch Time
14.30 Spa Time
16.00 Yoga
18.00 Dinner Time

Reset & Reenergize

A PWR to reset and reenergize with sports in the empowering Alps. The Retreat includes spiroergometric analysis to recommend optimal training intensity, daily 4 hour hiking or biking tour, daily treatment (60 Minutes) and stretch & relax session with best of Yoga and Fascia Training.

Daily Schedule:
07.00 Breakfast
08.00 4 Hour Hiking/Biking Tour
12.00 Relaxing Treatment
13:00 Lunch Time
13.00 SpaTime
16.00 Yoga
19.00 Dinner Time

Relax & Recharge

A PWR to recharge your batteries, get more sleep and improve oxygen levels with the proven methods of TCM and daily 60-minute Qigong and meditation in motion, treatments (60 Minutes) and expert talks.

Daily Schedule:
09:00 am Nourishing, warm Breakfast
10:00 am TCM Expert Talk
11:00 am Easy Qigong
12.00 pm Treatment
01:00 pm Lunch Time
02:00 pm Siesta & Spa Time
05:00 pm Outdoor Taiji Walking
06:00 pm Dinner Time

Dates:
19 – 24  March, 23

Live well & live long

A PWR to improve quality of life with the proven methods of TCM, combining the concept of the Blue Zones with the ancient Chinese wisdom of Yang Sheng (Nourishing Life) and the latest scientific research on longevity, The Retreat includes Qigong and Easy Taiji exercises, interactive workshops, treatment (60 Minutes) and expert talks.

Daily Schedule:
09:00 am Nourishing, warm Breakfast
10:00 am Qigong or Easy Taiji
11:00 am TCM Expert Talk on Longevity
12:00 pm Relaxing Treatment
01:00 pm Lunch Time
02:00 pm Siesta & Spa Time
05:00 pm Interactive Workshop
06:00 pm Dinner Time

Dates:
12 – 17 February, 23
  7 – 12 May, 23 

 

Clear Your Head

A PWR to clear your head and lift your spirits with the healing power of Classical Music, Sports in pristine nature and soothing treatments. The package includes a spa treatment voucher in the amount of € 100/Night/Person.

Daily Schedule:
08:00 Breakfast
09:00 Morning Walk, Run, Swim
11:00 Time for Treatment
12:00 Lunch Time
13:00 Spa Time
16:00 Stretch & Relax with best of Yoga
17:00 Concert with Music from the Romantic Era
18:30 Dinner Time

Date:
18 – 25 June, 23

Healing Dance Retreat

A PWR to rejuvenate and reinvigorate with the healing power of dance and yoga to strengthen your ability to concentrate, coordinate and enjoy. Dancing is medicine, regenerates brain cells, reduce stress and keeps us young .The SuryaSoul® Healing Dance by and with Sabine Zweig und Philippe Beaufour is combining elements of Dance, Tao, Yoga and Meditation on the basis of the seven chakras.

Dates:
10 – 14 September, 23